# SDR AALA20100827TUL02

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP AT LEFT CUSP STATION 1127 FOUND GOUGED OUT OF LIMITS.  REPLACED STRAP PER SRM 51-30-05.
